# SDR USAA2013092300016

- Difficulty date: September 20, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 93,760 hours, 17,668 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 15T141569
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT T/E INBD FLAP ASSY SPLIT AND DELAMINATED BETWEEN WBL 97.9566 TO WBL 289.45.  REPLACED LT T/E INBD FLAP ASSY IAW AMM 27-51-06-022-035 & 27-51-06-422-059.
